Amantadine induced reversible corneal edema

Milind Deogaonkar, Kathy Wilson, Jerrold L Vitek

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Amantadine is becoming more commonly used for Parkinson's disease (PD), particularly for its efficacy in treating the drug-induced dyskinesias. Corneal edema is a known but unusual side effect of amantadine therapy, rarely reported in the neurological literature. We report amantadine-induced reversible corneal edema in a patient with advanced PD.

Original languageEnglish (US)
Pages (from-to)298-299
Number of pages2
JournalJournal of Clinical Neuroscience
Volume18
Issue number2
DOIs
StatePublished - Feb 1 2011

Keywords

  • Amantadine
  • Corneal edema
  • Drug-induced dyskinesia
  • Parkinson's disease

Fingerprint

Dive into the research topics of 'Amantadine induced reversible corneal edema'. Together they form a unique fingerprint.

Cite this